# SDR ZZDA2011184

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LANYARD TORN, AWI.  REMOVED AND REPLACED R1-DOOR LANYARD REF AMM 25-61AWI.
